# SDR AALA202210109631

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737
- Aircraft serial: 33328
- Aircraft time: 24,820 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED FORWARD LEFT FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-64-00-200-802.
